# SDR DALA2025011000212

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0753396) CORROSION ALONG FLOOR STRUCTURE WEB BETWEEN STA 986.5 - STA 1016, RBL 34.5 - RBL 46, WL 208. REMOVED AND REPLACED FLOOR STRUCTURE WEB BETWEEN STA 986.3 TO 1016 RBL 34.5 TO RBL 46 WL 208 IAW B737-800 SRM 51-40-02 AND DWG 147A5700 REV - REPLACEMENT WEB FABRICATED IAW ER/A 618756-14TR REV ORIGINAL.
